# SDR R61A201712130938

- Difficulty date: November 29, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 11,612 hours, 7,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT FLOOR SILL FR 87-88. BLENDED CORROSION ON LT FLOOR SILL FR 87-88 COMPLIED WITH PERMANENT REPAIR PER ETD2017-170-105121. ACFT REMAINS IN HEAVY CHECK BNA.
